Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 717269, 12 pages
http://dx.doi.org/10.1155/2014/717269
Research Article

On the Expected Discounted Penalty Function for the Classical Risk Model with Potentially Delayed Claims and Random Incomes

1College of Business Administration, Hunan University, Changsha 410082, China
2College of Mathematics and Computer Science, Hunan Normal University, Changsha 410081, China
3School of Mathematical Sciences, Nankai University, Tianjin 300071, China

Received 19 December 2013; Accepted 17 January 2014; Published 5 March 2014

Academic Editor: Yansheng Liu

Copyright © 2014 Huiming Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huiming Zhu, Ya Huang, Xiangqun Yang, and Jieming Zhou, “On the Expected Discounted Penalty Function for the Classical Risk Model with Potentially Delayed Claims and Random Incomes,” Journal of Applied Mathematics, vol. 2014, Article ID 717269, 12 pages, 2014. doi:10.1155/2014/717269